# SDR UALA2011071303540

- Difficulty date: July 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 36,068 hours, 14,671 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 14C15L212170005
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DEPLOYED AT 29ABC.  O2 DEPLOYMENT WAS AT 28ABC NOT 29ABC, SEATS 28ABC HAVE BEEN REMOVED FROM SERVICE.  ADJUSTED CONTAINER DOOR LATCHING PIN PER MT. REPACKED MASKS PER AMM AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF MANUAL MASK RELEASE PER MM. SEATS 28ABC NOW SERVICEABLE.
